图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
电信和无线电工程
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 打印: 0040-2508
ISSN 在线: 1943-6009

卷:
卷 78, 2019 卷 77, 2018 卷 76, 2017 卷 75, 2016 卷 74, 2015 卷 73, 2014 卷 72, 2013 卷 71, 2012 卷 70, 2011 卷 69, 2010 卷 68, 2009 卷 67, 2008 卷 66, 2007 卷 65, 2006 卷 64, 2005 卷 63, 2005 卷 62, 2004 卷 61, 2004 卷 60, 2003 卷 59, 2003 卷 58, 2002 卷 57, 2002 卷 56, 2001 卷 55, 2001 卷 54, 2000 卷 53, 1999 卷 52, 1998 卷 51, 1997

电信和无线电工程

DOI: 10.1615/TelecomRadEng.v65.i11.10
pages 967-976

The Mathematical Model of Electromagnetic Wave Diffraction by a Resistive Disk

M. V. Balaban
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura Str., Kharkiv 61085, Ukraine

ABSTRACT

The problem of diffraction of an electromagnetic wave by a resistive infinitely thin disk is considered. The rigorous mathematical model of this problem, i.e., the set of coupled dual integral equations is built. This set is integrated and equivalently reduced to the pair of “canonical” dual integral equations which is equivalent to the Fredholm second kind integral equations.


Articles with similar content:

Liquid Vibrations in Rectangular Moving Cavity with Elastic Partitions
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 3
D. A. Galitsyn, V. A. Trotsenko
Scattering of Electromagnetic Waves by Two Superconducting Bands
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko
A SEMI-ANALYTICAL METHOD FOR SOLVING THE PROBLEM OF ELECTROMAGNETIC WAVE RADIATION FROM PLANAR WAVEGUIDES WITH A FINITE NUMBER OF SLOTS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 11
S. N. Vorobyov
The Strong Approach to Analysis of Transients in the Axially Symmetrical Waveguide Units
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
K. Yu. Sirenko, V. L. Pazynin
PHENOMENOLOGICAL DESCRIPTION OF COHERENT RADAR IMAGES BASED ON THE CONCEPTS OF THE MEASURE OF SET AND STOCHASTIC INTEGRAL
Telecommunications and Radio Engineering, Vol.78, 2019, issue 1
Valerii K. Volosyuk, S. S. Zhila, D. V. Kolesnikov